MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? PACKING; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD? PACKING; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394260000600
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil broke.A 60cm embold? packing coil was selected for use in the embolization of a hepatic bleed.The vessel was moderately tortuous.During the procedure, the coil was unable to advance through the microcatheter.The coil made it to the middle/distal portion of the microcatheter before it could not advance any further.There was resistance during advancement and retraction, and the coil broke inside the microcatheter.The coil broke off from the distal coupler.The coil was removed together with the microcatheter.The procedure was completed with another embold? coil of the same size.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that the coil broke.A 60cm embold? packing coil was selected for use in the embolization of a hepatic bleed.The vessel was moderately tortuous.During the procedure, the coil was unable to advance through the microcatheter.The coil made it to the middle/distal portion of the microcatheter before it could not advance any further.There was resistance during advancement and retraction, and the coil broke inside the microcatheter.The coil broke off from the distal coupler.The coil was removed together with the microcatheter.The procedure was completed with another embold? coil of the same size.There were no patient complications as a result of this event.It was further reported that two microcatheters were used in this case, but it could not be confirmed which one encountered the issue: a 2.4f non-boston scientific microcatheter and a truselect microcatheter.

Brand Name
EMBOLD? PACKING
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22893615
Report Number2124215-2025-59689
Device Sequence Number14910064
Product Code KRD
UDI-Device Identifier00191506026615
UDI-Public(01)00191506026615(17)280421(10)36343961
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K230706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394260000600
Device Catalogue NumberM001394260000600
Device Lot Number0036343961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/31/2025
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown